Onsager-Machlup functionals for solutions of stochastic boundary-value problems
Séminaire de probabilités de Strasbourg, Volume 29  (1995), p. 44-55
@article{SPS_1995__29__44_0,
     author = {Chaleyat-Maurel, Mireille and Nualart, David},
     title = {Onsager-Machlup functionals for solutions of stochastic boundary-value problems},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {44-55},
     zbl = {0836.60066},
     mrnumber = {1459448},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__44_0}
}
Chaleyat-Maurel, Mireille; Nualart, David. Onsager-Machlup functionals for solutions of stochastic boundary-value problems. Séminaire de probabilités de Strasbourg, Volume 29 (1995) , pp. 44-55. http://www.numdam.org/item/SPS_1995__29__44_0/

[1] M. Chaleyat-Maurel and D. Nualart: The Onsager-Machlup functional for a class of anticipating processes. Probab. Theory Rel. Fields 94, 247-270 (1992). | MR 1191109 | Zbl 0767.60047

[2] I. Chavel: Eigenvalues in Riemannian Geometry. Academic Press, 1984. | MR 768584 | Zbl 0551.53001

[3] N. Ikeda and S. Watanabe: Stochastic differential equations and Diffusion processes. Amsterdam, Oxford, New York: North-Holland, 1981. | MR 637061 | Zbl 0495.60005

[4] S. Kusuoka: The non linear transformation of Gaussian measure on Banach space and its absolute continuity. (I). J. Fac. Sci. Tokyo Univ. 32 Sec. IA, 567-597 (1985) | MR 687592 | Zbl 0525.60050

[5] Wenbo Li: Private communication.

[6] D. Nualart and E. Pardoux: Stochastic calculus with anticipating integrands. Probab. Theory Rel. Fields 78, 535-581 (1988). | MR 950346 | Zbl 0629.60061

[7] D. Nualart and E. Pardoux: Boundary value problems for stochastic differential equations. Annals of Probability 19, 1118-1144 (1991). | MR 1112409 | Zbl 0736.60052

[8] D. Nualart and E. Pardoux: Second order stochastic differential equations with Dirichlet boundary conditions. Stochastic Processes and Their Applications 39, 1-24 (1991). | MR 1135081 | Zbl 0745.60061

[9] D. Nualart and E. Pardoux: Stochastic differential equations with boundary conditions. In: Stochastic Analysis and Appl..ed. A.B. Cruzeiro and J.C. Zambrini. Birkhauser 1991, 155-175. | MR 1168074 | Zbl 0795.60044

[10] L.A. Shepp and O. Zeitouni: A note on conditional exponential moments and Onsager Machlup functionals. Annals of Probability 20, 652-654 (1992). | MR 1159564 | Zbl 0756.60038